Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    tod682's Avatar
    tod682 is offline Associate Member
    Join Date
    Mar 2004
    Posts
    366

    many muscle spasms!!!

    hey fellas

    - i did a quad injection yesterday with 2ml of sustanon 250 and now I just awoke and my quad is spasing like crazy. Also just too note its not like the whole huge quad muscle is sapsing it feels like sumthing in my inner thigh is. i used a 22 quage 1.5 inch syringe but this spasing is just crazy.

    any thoughts? anyone ever have this happen?


    Thanks

  2. #2
    Spoon's Avatar
    Spoon is offline 'Lurker at the threshold'
    Join Date
    Feb 2004
    Location
    South of Heaven
    Posts
    3,710
    Quote Originally Posted by tod682
    hey fellas

    - i did a quad injection yesterday with 2ml of sustanon 250 and now I just awoke and my quad is spasing like crazy. Also just too note its not like the whole huge quad muscle is sapsing it feels like sumthing in my inner thigh is. i used a 22 quage 1.5 inch syringe but this spasing is just crazy.

    any thoughts? anyone ever have this happen?


    Thanks

    THatssome crazy stuff bro! is that normal? now im kinda hesitant

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •